Discussions that mention allegra

Allergies board


Has anyone experienced hot flushes while taking Allegra? I started taking Allegra 180 mgs in 2001 for seasonal allergies in the spring for hayfever and in the fall for ragweed. I usually take it for 2 to 3 months each season. It works very well for me in controlling my allergy symptoms. In 2001 I started having severe hot flushes that just came on all of a sudden in March. They lasted for a couple of months then just went away. Same thing happened that fall. The same thing has happened for the last few years. Dr. has done a ton of blood work and nothing showed up to explain the hot flushes. Well, I started on Allegra two days ago for my hayfever and yesterday the hot flushes started up. I'm beginning to wonder if this is a side effect of the Allegra. I've done a lot of reading and searching on side effects of Allegra but can't find anything on it causing hot flushes. Just wondered if anyone else had this happen.
HMMMM,
Thats interesting that you mention hot flashes. I'm on allegra 60mg once a day and I've noticed hot flashes as well but, never connected the two together.
Maybe allegra could be causeing your blood pressure to rise. I'm not sure.
You should probably switch to a new drug..
Are you taking plain Allegra or Allegra-D? If you are taking Allegra-D with the decongestant, It just might be raising your blood pressure like Sidney said.